Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 518361, 10 pages
http://dx.doi.org/10.5402/2012/518361
Research Article

Extension of Zhou's Method to Neutral Functional-Differential Equation with Proportional Delays

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Sinnar University, Singa 107, Sudan

Received 30 January 2012; Accepted 19 February 2012

Academic Editors: C.-H. Lien and S. Prudhomme

Copyright © 2012 Sabir Widatalla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The differential transform method (DTM) is a reliable method applied by providing new theorems to develop exact and approximate solutions of neutral functional-differential equation (NFDE) with proportional delays. The results obtained with the proposed methods are in good agreement with one obtained by other methods. The advantages of this technique are illustrated. It is easy to see that the DTM is very accurate and easy to implement in finding analytical solutions of wide classes of linear and nonlinear NFDEs.